# SDR 99ZZZX2901

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4UV
- Make and model: Bell 230
- Aircraft serial: 23019
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE7013131J0134
- Condition: Leaking
- Location: Hydraulic System
- Part time: 2,236 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HOSE LEAKING.  REF:  MCN 37.  REMOVED AND REPLACED.
